# SDR SWAA2020010240099

- Difficulty date: December 30, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 27,292 hours, 11,731 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 65C16820
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GIRT BAR DIFFICULT TO ARM AND STOW.         / REINSTALLED GIRT BAR PER AMM.
